# SDR HEEA062466

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Malfunctioned
- Location: Start/Generator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR HAS WORN BRUSHES.  INSPECTED  AND FOUND BRUSHES EXCESSIVELY WORN, DAMPENER PLATE WAS PITTED, AND FRICTION RING WAS GROOVED.
